MAUDE Adverse Event Report: MEDICAL GRAPHICS CORPORATION BODY PLETHSMOGRAPH; PLATINUM ELITE DX

MEDICAL GRAPHICS CORPORATION BODY PLETHSMOGRAPH; PLATINUM ELITE DX
Model Number 830008-902
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A report was received indicating that a patient undergoing pulmonary function testing became temporarily trapped inside the body plethysmograph chamber of a platinum elite dx system.During testing, the door seal remained inflated and did not deflate as intended when the door release mechanisms were activated.Attempts by clinical staff to open the chamber door were unsuccessful because the inflatable door seal remained fully pressurized.A biomedical technician attempted several mitigation actions, including removing electrical power from the system, removing the lower trigger switch, activating the emergency panic button, pressing the deflate control, and depressurizing the gas supply.Despite these actions, the door seal remained inflated.As a result, the staff ultimately cut the door seal in order to allow the patient to exit the chamber.The patient was released after approximately 20 minutes in the body box.

Brand Name
BODY PLETHSMOGRAPH
Common Device Name
PLATINUM ELITE DX
Manufacturer (Section D)
MEDICAL GRAPHICS CORPORATION
350 oak grove parkway
st.paul MN 55127 8599
Manufacturer (Section G)
MEDICAL GRAPHICS CORPORATION
350 oak grove parkway
st. paul MN 55127 8599
Manufacturer Contact
james mcgurran
350 oak grove parkway
st. paul, MN 55127-8599
6517663495
MDR Report Key24630510
Report Number2183022-2026-00001
Device Sequence Number8958281
Product Code CCM
UDI-Device Identifier00810016250241
UDI-Public(01)00810016250241(11)230124
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K943259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number830008-902
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite